MathSciNet Relay Station
MathSciNet bibliographic data
MR2802502 (2012e:54050) 54H15 (37B05 54D45 54H20)
Abels, H.; Manoussos, A.; Noskov, G. Proper actions and proper invariant metrics. J. Lond. Math. Soc. (2) 83 (2011), no. 3, 619–636.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement